Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 2, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 2, 2015, 7:15 PM EDT for 4 counties in Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 7:15 PM EDT (23:15 UTC)
- Expired
- Apr 2, 2015, 7:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY
The radar
The Jackson,KY radar (KJKL), 74 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2780 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
198
WUUS51 KRLX 022315
SVRRLX
KYC019-043-089-127-022345-
/O.NEW.KRLX.SV.W.0002.150402T2315Z-150402T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
715 PM EDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOYD COUNTY IN KENTUCKY...
THIS INCLUDES THE CITIES OF...CANNONSBURG...ASHLAND...
CARTER COUNTY IN KENTUCKY...
THIS INCLUDES THE CITIES OF...OLIVE HILL...GRAYSON LAKE STATE
PARK...GRAYSON...CARTER CAVES STATE PARK...
SOUTHERN GREENUP COUNTY IN KENTUCKY...
WESTERN LAWRENCE COUNTY IN KENTUCKY...
THIS INCLUDES THE CITY OF BLAINE...
* UNTIL 745 PM EDT
* AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OLIVE HILL TO 23 MILES SOUTHWEST OF OLIVE HILL...OR ALONG A
LINE EXTENDING FROM OLIVE HILL TO 8 MILES NORTHWEST OF WEST
LIBERTY...MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WEBBVILLE...RUSH...PRINCESS...NAPLES...MARTHA...OLDTOWN...
GESLING...DURBIN...DENTON...COALTON AND GARNER.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
153 AND 191 IN KENTUCKY.
THIS LINE HAS HAD A HISTORY OF WIND GUSTS TO 60 MPH.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3823 8326 3833 8328 3834 8324 3842 8324
3845 8321 3850 8266 3848 8262 3830 8258
3797 8282 3799 8296 3796 8300 3800 8303
3811 8290 3815 8291 3819 8302 3818 8306
3826 8316 3819 8324 3820 8328
TIME...MOT...LOC 2314Z 263DEG 40KT 3836 8315 3825 8313
3801 8330
$$
122 follow-up statements
351
WWUS51 KRLX 022334
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
734 PM EDT THU APR 2 2015
KYC019-043-089-127-022345-
/O.CON.KRLX.SV.W.0002.000000T0000Z-150402T2345Z/
LAWRENCE KY-BOYD KY-CARTER KY-GREENUP KY-
734 PM EDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN GREENUP...EASTERN CARTER...BOYD AND WESTERN LAWRENCE
COUNTIES IN KENTUCKY...
AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HOPEWELL TO DENTON TO 6 MILES NORTHWEST OF MARTHA...OR
ALONG A LINE EXTENDING FROM GRAYSON TO 6 MILES SOUTHEAST OF GRAYSON
TO 7 MILES SOUTHEAST OF SANDY HOOK...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WEBBVILLE...RUSH...COALTON...NAPLES...GARNER...PRINCESS...
HOUCKVILLE...SUMMIT...BLAINE...MAVITY...CANNONSBURG...DURBIN...
WESTWOOD AND ASHLAND
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
173 AND 191 IN KENTUCKY.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3800 8303 3811 8290 3817 8292 3817 8299
3831 8292 3847 8295 3850 8266 3848 8262
3830 8258 3797 8282 3799 8296 3796 8300
TIME...MOT...LOC 2334Z 265DEG 42KT 3839 8284 3829 8281
3804 8298
$$
12374
WWUS51 KRLX 022345
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
745 PM EDT THU APR 2 2015
KYC019-043-089-127-022353-
/O.EXP.KRLX.SV.W.0002.000000T0000Z-150402T2345Z/
LAWRENCE KY-BOYD KY-CARTER KY-GREENUP KY-
745 PM EDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENUP...EASTERN
CARTER...BOYD AND WESTERN LAWRENCE COUNTIES IN KENTUCKY WILL EXPIRE
AT 745 PM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND WERE
MOVING OUT OF THE WARNED AREA.
WIND GUSTS TO 50 MPH ARE STILL POSSIBLE UNTIL THE STORMS MOVE OUT OF
THE AREA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3800 8303 3811 8290 3817 8292 3817 8299
3831 8292 3847 8295 3850 8266 3848 8262
3830 8258 3797 8282 3799 8296 3796 8300
TIME...MOT...LOC 2343Z 265DEG 42KT 3840 8271 3830 8268
3805 8285
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 4:55 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 2, 4:55 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
455 PM EDT THU APR 2 2015
.SYNOPSIS...
WARM SECTOR SHOWERS/THUNDERSTORMS TONIGHT. WAVE ALONG STRONG FRONTAL
ZONE WILL MOVE THROUGH LATE FRIDAY. COLD FRONT SWEEPS THROUGH FRIDAY
EVENING. COOLER SATURDAY WITH HIGH PRESSURE BUILDING IN. DRY EASTER.
&&
.NEAR TERM /THROUGH FRIDAY/...
WARM FRONT PASSED THIS MORNING GIVING PLENTY OF SHOWERS IN ITS
WAKE. VORT MAXES RIDING UP BACK OF EASTERLY MOVING UPPER LEVEL RIDGE
WITH THETA E RIDGING IS HELPING TO MAINTAIN STORMS THROUGH THIS
EVENING. THE CONVECTION THIS AFTERNOON AND EVENING IS ELEVATED SO
IT IS NOT CAUSING A LOT OF IMPACTS AT THE SURFACE SHORT OF LIGHT
RAIN AND SOME GUSTY WINDS DUE TO THE LOWER LEVEL DRY AIR. MILD
TEMPERATURES WILL CONTINUE OVERNIGHT EXCEPT IN COLD POOLS
FOLLOWING ROUNDS OF SHOWERS.
FOR THE NEXT SYSTEM...AN UPPER LEVEL WAVE AND ATTENDANT COLD
FRONT WILL TAKE ITS TIME TO MOVE THROUGH THE AREA OVER THE NEXT 36
HOURS. THE BIGGEST CONCERN WILL BE REPETITIVE RAIN. THIS WILL BE
EXACERBATED BY TRAINING THUNDERSTORMS WITH 1000 J/KG OF CAPE. ANOTHER
CONCERN IS THE POTENTIAL FOR GUSTY WINDS IN THUNDERSTORMS AND A
SMALL RISK FOR SEVERE STORMS FRIDAY AFTERNOON. THIS SYSTEM HAS A
LOT OF FAVORABLE DYNAMICS ASSOCIATED WITH IT...UPPER LEVEL
TROUGH...LOW LEVEL JET...HIGH BULK SHEAR...HIGH MOISTURE TRANSPORT
AT 850 HPA...STRONG VORT MAX...145 KT JET AND STRONG SURFACE COLD
FRONT. ALL OF THESE WILL CULMINATE INTO AN ACTIVE WEATHER PERIOD.
AN AREAL FLOOD WATCH HAS BEEN POSTED FOR THE POTENTIAL OF AROUND 2
INCHES OF RAINFALL FROM THIS SYSTEM.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
AFTER A LULL IN THE STRENGTH OF THE LOW LEVEL WINDS DURING THE DAY
FRIDAY...THE 925 TO 870 FLOW INCREASES AGAIN INTO THE 30 TO 50 KNOT
RANGE BY 00Z SATURDAY. COULD NOT RULE OUT A CONVECTIVE WARNING INTO
THE EVENING. IN TERMS OF WATER...THE LAST ROUNDS MAY BE THE MOST
TROUBLESOME...IF THEY OCCUR OVER THE PREVIOUSLY WET AREAS FROM THE
THURSDAY NIGHT AND EARLY FRIDAY CONVECTION...SO FLOOD WATCH
CONTINUES UNTIL AFTER FROPA.
EVEN IN THE WAKE OF THE COLD FRONT...WITH DEEPENING LOW WAVE...WILL
INCLUDE SOME GUSTS NEAR 30 KNOTS IN THE COLD AIR ADVECTION...
STARTING 03Z SATURDAY IN THE WEST...REACHING MOUNTAINS BY 06Z
SATURDAY.
STILL LEFT AN INCH OR LESS OF SNOW OVER THE HIGH TERRAIN OF OUR
CENTRAL WV MOUNTAINS BY 12Z SATURDAY. STRATOCUMULUS CLOUDS QUICKLY
THIN FROM WEST TO EAST ON SATURDAY.
WENT A BIT COLDER SATURDAY NIGHT...FIGURING CLEAR SKY AND DIMINISHING
WINDS.
EASTER SUNDAY STILL APPEARS RELATIVELY PLEASANT. NO MAJOR CHANGES.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AFTER A BREAK IN THE SHORT TERM...THE PATTERN REVERTS BACK TO ONE
SIMILAR TO THAT IN THE NEAR TERM FOR MUCH OF NEXT WEEK. THE
POSSIBILITY FOR REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS LEADS
TO THE CONCERN FOR EXCESSIVE RAINFALL WHICH HAS BEEN ADDED TO THE
HWO.
NRN STREAM L/W TROUGH OVER ERN CANADA DURING THE SHORT TERM LIFTS
OUT NEAR THE BEGINNING OF THE LONG TERM...AND THEN A NEW ONE STARTS
TO BECOME REESTABLISHED NEAR THE END OF THE PERIOD. THIS LEAVES
MUCH OF THE LONG TERM PERIOD DOMINATED BY THE SRN STREAM...WITH
SEVERAL S/W TROUGHS MOVING THROUGH THE GENERALLY WSW UPPER LEVEL
FLOW.
AT THE SFC...LOW PRESSURE MOVES NEWD OUT OF THE CENTRAL CONUS AND
INTO THE GREAT LAKES...AND THEN GRADUALLY DISPLACES HIGH PRESSURE
OVER EASTERN CANADA...TAKING UNTIL EARLY DAY 7 TO DO SO. WITH ONLY
WEAK PACIFIC HIGH PRESSURE BUILDING ACROSS THE CENTRAL CONUS FROM
THE W...THE FCST AREA IS LEFT IN A WAVY FRONTAL ZONE THROUGH THE END
OF THE PERIOD...BEFORE CANADIAN HIGH PRESSURE BEGINS BUILDING SWD
INTO THE MIDWEST IN RESPONSE TO THE NEW L/W TROUGH BECOMING
ESTABLISHED OVER EASTERN CANADA.
THE LOW CENTERS TRACK MAINLY N OF THE FCST AREA THIS PERIOD...HENCE
THE ON AND OFF ROUNDS OF CONVECTIVE PRECIPITATION. THE FCST DEPICTS
AN INITIAL WARM WAVE PASSING THROUGH MON. THE FIRST MAIN LOW CENTER
TRACKS N OF THE AREA LATE TUE AND TUE NT...WITH THE NEXT LIKELY
ROUND OF PRECIPITATION. THIS IS MOST STRONGLY SUPPORTED BY THE
CANADIAN. A THIRD CROSSES THU INTO THU NT. HAVE THE THUNDERSTORM
CHANCE DURING THE PERIOD MOSTLY ACROSS SRN PORTIONS OF THE FCST AREA.
TEMPERATURES ARE CLOSE TO WPC WITH LITTLE CHANGE FROM PREVIOUS. DO
HAVE TEMPERATURES SLOWLY RISING OVERNIGHT SUN NT WITH THE INITIAL
WARM WAVE MOVING IN. POPS ARE RATHER HIGH ON AVERAGE FOR A DAY 4
THROUGH 7 PERIOD.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
12Z THURSDAY THRU 12Z FRIDAY...
VFR ACROSS THE AREA WITH SOME ISOLATED HIGH BASED THUNDERSTORMS.
CEILINGS SHOULD DROP TONIGHT AS A COLD FRONT APPROACHES...THOUGH
RESTRICTED VISIBILITIES DUE TO HEAVIER RAIN WILL LIKELY BE THE
BIGGEST IMPACT TO FLIGHT CONDITIONS. WATCH OUT FOR GUSTY WINDS
ESPECIALLY SINCE THERE IS A BIT OF LOW LEVEL WIND SHEAR...BUT NOT
ENOUGH TO PUT IN TAFS.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: COVERAGE OF IFR MAY BE GREATER THAN THE TAFS
THOUGH BELIEVE AREAL EXTENT WILL BE LIMITED. IE MAINLY OCCURRING
AROUND HEAVIER CONVECTIVE SHOWERS.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03
CRW CONSISTENCY H H H H H L H M L M H H
HTS CONSISTENCY H H H H L H M L H L H H
BKW CONSISTENCY H H H H H H H H H H M H
EKN CONSISTENCY H H H H H H H M M M H M
PKB CONSISTENCY M H H H H H M H M H M H
CKB CONSISTENCY H H H H H H L M H M M M
AFTER 18Z FRIDAY...
IFR POSSIBLE IN SHOWERS AND/OR STORMS THROUGH FRIDAY NIGHT...AND
THEN AGAIN ON TUESDAY.
&&
.HYDROLOGY...
INITIALLY RELATIVELY DRY SOIL CONDITIONS FOR EARLY APRIL AND STREAMS
AOB NORMAL FLOW. SHOULD BE ABLE TO HANDLE 1 TO 1.5 INCHES OF RAIN
WITHOUT SIGNIFICANT PROBLEMS. IF THE SEVERAL ROUNDS OF SHOWERS AND
EMBEDDED CONVECTION INTO FRIDAY EVENING OVERLAP...CAUSING
REPETITIVE HEAVIER SHOWERS OVER THE SAME SMALL STREAM BASIN...WATER
CONCERNS WOULD INCREASE WITH AMOUNTS TOWARD 2 INCHES OR MORE.
STRONG RISES ON RIVERS SUCH AS THE HOCKING...LITTLE KANAWHA...WEST
FORK...AND TYGART VALLEY...EXPECTED.
CONVECTIVE NATURE MAY TRY TO PUSH HEAVIER RAIN AXIS SOUTH OF MODEL
EMPHASIS/FOCUS. WE TRENDED SOUTH ON THE WATCH...BUT MAY NEED TO INCLUDE
EXTREME SOUTHERN WEST VIRGINIA...IF THAT CONVECTIVE AXIS GOES EVEN
FURTHER SOUTH.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH LATE FRIDAY
NIGHT FOR WVZ005>011-013>020-027>032-037>040-047.
OH...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH LATE FRIDAY
NIGHT FOR OHZ066-067-075-076-083>087.
KY...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH LATE FRIDAY
NIGHT FOR KYZ101>103-105.
VA...NONE.
&&
SYNOPSIS...KTB/TRM/JW
NEAR TERM...JW
SHORT TERM...KTB
LONG TERM...TRM
AVIATION...JW
HYDROLOGY...JWHazardous weather outlook, Apr 2, 2:25 PM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 225 PM EDT THU APR 2 2015 OHZ066-067-075-076-WVZ008>011-016>020-027>032-038>040-047-031830- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE- WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-WEBSTER-UPSHUR-BARBOUR-RANDOLPH- 225 PM EDT THU APR 2 2015 ...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PART OF SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ROUNDS OF SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY TO RETURN FOR MUCH OF NEXT WEEK. REPETITIVE ROUNDS COULD LEAD TO THE POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ037-031830- NICHOLAS- 225 PM EDT THU APR 2 2015 ...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NICHOLAS COUNTY IN CENTRAL WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ROUNDS OF SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY TO RETURN FOR MUCH OF NEXT WEEK. REPETITIVE ROUNDS COULD LEAD TO THE POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ046-031830- POCAHONTAS- 225 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR POCAHONTAS COUNTY IN NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ROUNDS OF SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY TO RETURN FOR MUCH OF NEXT WEEK. REPETITIVE ROUNDS COULD LEAD TO THE POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ024>026-033>036-031830- DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- FAYETTE- 225 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONGER THUNDERSTORMS FRIDAY AFTERNOON INTO FRIDAY AFTERNOON COULD APPROACH SEVERE LIMITS. ROUNDS OF SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY TO RETURN FOR MUCH OF NEXT WEEK. REPETITIVE ROUNDS COULD LEAD TO THE POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ083>087-WVZ005>007-013>015-031830- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-WAYNE-CABELL-MASON-LINCOLN-PUTNAM-KANAWHA- 225 PM EDT THU APR 2 2015 ...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PART OF SOUTHEAST OHIO AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. STRONGER THUNDERSTORMS FRIDAY AFTERNOON INTO FRIDAY AFTERNOON COULD APPROACH SEVERE LIMITS. ROUNDS OF SHOWERS AND EMBEDDED THUNDERSTORMS ARE LIKELY TO RETURN FOR MUCH OF NEXT WEEK. REPETITIVE ROUNDS COULD LEAD TO THE POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:05 PM EDT | Flood Watch | RLX | Boyd, Carter, Greenup, Lawrence | 36 hr |
| Apr 2, 6:49 PM EDT | Severe Thunderstorm Warning | RLX | Carter, Greenup | 26 min |
| Apr 2, 7:42 PM EDT | Special Weather Statement | RLX | Boyd, Lawrence | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.